RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 2, Pages 175–202 (Mi msb1291)  

On the Fourier–Haar series of composite functions

V. M. Bugadze


Abstract: The author determines the class of all homeomorphic changes of variable that preserve absolute convergence of the series of Fourier–Haar coefficients.
It is established that among all the continuously differentiable homeomorphic changes of variable only the functions $\varphi_1$ and $\varphi_2$ defined by the equalities $\varphi_1(x)=x$ and $\varphi_2(x)=1-x$ for $x\in [0,1]$ preserve both convergence and absolute convergence of the Fourier–Haar series.
The class of Borel measurable functions whose Fourier–Haar series converge everywhere under any homeomorphic change of variable is determined, along with the class of all Borel measurable functions whose Fourier–Haar series converge absolutely at every point under any homeomorphic change of variable.

Full text: PDF file (2333 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 72:1, 163–188

Bibliographic databases:

UDC: 517.51
MSC: 42C10, 42C20
Received: 28.11.1989

Citation: V. M. Bugadze, “On the Fourier–Haar series of composite functions”, Mat. Sb., 182:2 (1991), 175–202; Math. USSR-Sb., 72:1 (1992), 163–188

Citation in format AMSBIB
\Bibitem{Bug91}
\by V.~M.~Bugadze
\paper On the Fourier--Haar series of composite functions
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 2
\pages 175--202
\mathnet{http://mi.mathnet.ru/msb1291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1103271}
\zmath{https://zbmath.org/?q=an:0776.42016|0724.42018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..72..163B}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 72
\issue 1
\pages 163--188
\crossref{https://doi.org/10.1070/SM1992v072n01ABEH002140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JF72300010}


Linking options:
  • http://mi.mathnet.ru/eng/msb1291
  • http://mi.mathnet.ru/eng/msb/v182/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:245
    Full text:76
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019